# SDR COMA0160046

- Difficulty date: December 31, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 15,530 hours, 15,136 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 59465
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS AT ROW 1 ARE INOPERABLE.  REPLACED CABLE ASSY.
